# SDR DL757021176

- Difficulty date: October 9, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 46,195 hours, 22,727 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60883221
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN AFT CABIN AT GATE DURING PREFLIGHT.  R&R OUTFLOW VALVE ASSY PER M/M.  OP CK GOOD.
